Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Remote Access
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

On the form of a plane quintic curve with five cusps


Author: Peter Field
Journal: Trans. Amer. Math. Soc. 7 (1906), 26-32
MSC: Primary 14H45; Secondary 14H20
MathSciNet review: 1500730
Full-text PDF Free Access


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 14H45, 14H20

Retrieve articles in all journals with MSC: 14H45, 14H20


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1906-1500730-0
PII: S 0002-9947(1906)1500730-0
Article copyright: © Copyright 1906 American Mathematical Society



Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia